# SDR IPXA2016050903066

- Difficulty date: April 25, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 41,450 hours, 12,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, CRACK WAS FOUND ON THE STRINGER 20R AT BS 1552.  REPAIR IAW SRM 53-00-03-2R-5 REPAIR 5, REV 65.00.
